# SDR R61A201812161236

- Difficulty date: December 16, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 1708549340517085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND AFT CARGO CUTOUT STRUCTURE HAS CORROSION AROUND 2EA FASTENER HOLES WHERE METAL PROTECTIVE PLATE ATTACHES. REMOVED DAMAGE FROM AFT CARGO CUTOUT STRUCTURE ON FWD AND AFT CORNER SEAL REST AROUND 2EA FASTENER HOLES WHERE METAL PROTECTIVE PLATE ATTACHES REF SRM 51-10-03. REMOVED DAMAGED AFT CARGO DOOR AFT SEAL REST FITTING. LOCATED, AND DRILLED NEW AFT CARGO DOOR AFT SEAL REST FITTING REF SRM 51-40-08, 51-40-02. REMOVED DAMAGED AFT CARGO DOOR FWD SEAL REST FITTING, LOCATED, AND DRILLED NEW AFT CARGO DOOR FWD SEAL REST FITTING REF SRM 51-40-08, 51-40-02.  INSTALLED AFT CARGO DOOR LOWER FWD AND AFT CORNER SEAL REST FITTINGS REF SRM 51-40-08. APPLIED TOP COAT TO SEAL RESTS AT AFT CARGO DOOR REF SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
